# SDR CA110929001

- Difficulty date: September 17, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Connector
- Condition: Burned
- Location: Autofeather Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE, THE PILOT REPORTED SEEING POWER TURBINE SPEED AND TORQUE INDICATING ZERO.  HIGH PRESSURE COMPRESSOR SPEED WAS AT 70 PERCENT.  HE ELECTED TO SHUTDOWN AND SECURE THE ENGINE.  A SUBSEQUENT RE-LIGHT WAS SUCCESSFUL AND ALL PARAMETERS WERE NORNAL.  THE FLIGHT CONTINUED TO DESTINATION WITHOUT ANY FURTHER PROBLEMS. TROUBLESHOOTING SUSPECTED AN UNCOMMANDED AUTOFEATHER EVENT.  INSPECTION FOUND THAT THE AUTO FEATHER UNIT (AFU) CIRCUIT BREAKER WAS POPPED AND 2 PINS ON THE P2 CONNECTOR WERE FOUND BURNED.  BOTH ITEMS WERE REPLACED AND THE ACFT WAS RETURNED TO SERVICE.
